# SDR VNAA20240531005

- Difficulty date: April 25, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903135111
- Condition: Damaged
- Location: Bs 333 S22-23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE (1EAS) ON FUSELAGE SKIN AT FS 333 BTW STGR 22RH TO STGR 23RH.  LIGHTNING STRIKE (1EAS) ON FUSELAGE SKIN AT FS 333 BTW STGR 22RH TO STGR 23RH WAS REPAIRED PER REO 690-53-21-1767 REV -A
